RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2013, том 18, выпуск 6, страницы 774–800 (Mi rcd169)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Shilnikov Lemma for a Nondegenerate Critical Manifold of a Hamiltonian System

Sergey Bolotinab, Piero Negrinic

a V. A. Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia
b University of Wisconsin–Madison, 480 Lincoln Dr., Madison, WI 53706-1325, USA
c Dipartimento di Matematica, Sapienza, Università di Roma, Piazzale Aldo Moro 5, 00185 Rome, Italy

Аннотация: Let $M$ be a normally hyperbolic symplectic critical manifold of a Hamiltonian system. Suppose $M$ consists of equilibria with real eigenvalues. We prove an analog of the Shilnikov lemma (strong version of the $\lambda$-lemma) describing the behavior of trajectories near $M$. Using this result, trajectories shadowing chains of homoclinic orbits to $M$ are represented as extremals of a discrete variational problem. Then the existence of shadowing periodic orbits is proved. This paper is motivated by applications to the Poincaré’s second species solutions of the $3$ body problem with $2$ masses small of order $\mu$. As $\mu \to 0$, double collisions of small bodies correspond to a symplectic critical manifold $M$ of the regularized Hamiltonian system. Thus our results imply the existence of Poincaré’s second species (nearly collision) periodic solutions for the unrestricted $3$ body problem.

Ключевые слова: Hamiltonian system, symplectic map, generating function, heteroclinic orbit

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 12-01-00441
13-01-12462
The work of S. Bolotin was supported by the Programme “Dynamical Systems and Control Theory” of RAS and RFBR grants № 12-01-00441 and № 13-01-12462.


DOI: https://doi.org/10.1134/S1560354713060142

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J, 37D, 70F
Поступила в редакцию: 31.07.2013
Принята в печать:01.12.2013
Язык публикации: английский

Образец цитирования: Sergey Bolotin, Piero Negrini, “Shilnikov Lemma for a Nondegenerate Critical Manifold of a Hamiltonian System”, Regul. Chaotic Dyn., 18:6 (2013), 774–800

Цитирование в формате AMSBIB
\RBibitem{BolNeg13}
\by Sergey Bolotin, Piero Negrini
\paper Shilnikov Lemma for a Nondegenerate Critical Manifold of a Hamiltonian System
\jour Regul. Chaotic Dyn.
\yr 2013
\vol 18
\issue 6
\pages 774--800
\mathnet{http://mi.mathnet.ru/rcd169}
\crossref{https://doi.org/10.1134/S1560354713060142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3146592}
\zmath{https://zbmath.org/?q=an:06292773}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329108900014}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd169
  • http://mi.mathnet.ru/rus/rcd/v18/i6/p774

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. С. В. Болотин, Д. В. Трещёв, “Антиинтегрируемый предел”, УМН, 70:6(426) (2015), 3–62  mathnet  crossref  mathscinet  zmath  elib; S. V. Bolotin, D. V. Treschev, “The anti-integrable limit”, Russian Math. Surveys, 70:6 (2015), 975–1030  crossref  isi
    2. С. В. Болотин, “Вырожденные бильярды”, Современные проблемы механики, Сборник статей, Тр. МИАН, 295, МАИК «Наука/Интерпериодика», М., 2016, 53–71  mathnet  crossref  mathscinet  elib; S. V. Bolotin, “Degenerate billiards”, Proc. Steklov Inst. Math., 295 (2016), 45–62  crossref  isi
    3. Sergey V. Bolotin, “Degenerate Billiards in Celestial Mechanics”, Regul. Chaotic Dyn., 22:1 (2017), 27–53  mathnet  crossref  mathscinet
    4. С. В. Болотин, “Скачки энергии вблизи сепаратрисы в быстро-медленных гамильтоновых системах”, УМН, 73:4(442) (2018), 171–172  mathnet  crossref  adsnasa  elib; S. V. Bolotin, “Jumps of energy near a separatrix in slow-fast Hamiltonian systems”, Russian Math. Surveys, 73:4 (2018), 725–727  crossref  isi
  • Просмотров:
    Эта страница:65
    Литература:11

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019